Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Edmond Pinney
Title: Ordinary difference-differential equations
Additional book information: University of California Press, Berkeley 4, California, 1958. 12+262 pp. $5.00.

Review Information:

Reviewer: F. H. Brownell
Journal: Bull. Amer. Math. Soc. 65 (1959), 30-33
DOI: https://doi.org/10.1090/S0002-9904-1959-10269-X